# SDR A6WA2020041347257

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,373 hours, 41,320 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: MS1415325
- Condition: Shorted
- Location: Cockpit
- Part time: 42,373 hours, 41,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF ROLL, PRIOR TO ROTATION, WE SAW AND HEARD ELECTRICAL FLASHES BEHIND CAPTAIN AND SCREENS FLICKERED, ALSO SMELLED ELECTRICAL SMOKE BRIEFLY.   "AIRCRAFT REMOVED FROM SERVICE"  INSPECTED AND FOUND RAZOR BLADE MAKING CONTACT WITH CBP1-A2 AND A5     (FOR HYD. PUMPS 3B AND 2B) AND EVIDENCE OF ARCING. REMOVED RAZOR       BLADE. REMOVED CIRCUIT BREAKERS IAW ESPM 20-23-00 AND CLEANED WIRING,  TERMINALS AND INTERIOR OF CIRCUIT BREAKER PANEL 1 IAW AMM 20-10-00.     SEE 325730/1 FOR REPLACEMENT OF CIRCUIT BREAKERS AND OPS CHECKS OF HYD  SYSTEM 2 AND 3.                                              INSTALLED NEW CB'S ON CBP-1 A2 AND A5 IN REF TO ESPM 20-23-00 AND OPS    CHECKED HYD SYSTEMS 2 AND 3 IN REF TO AMM 29-11-03. OPS CHECKS GOOD.     AIRCRAFT OK FOR RETURN TO SERVICE.
